Top answers from doctors based on your search:
Disclaimer

vancomycin and clindamycin

A 24-year-old female asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Oh yes, you should.: Please ask your treating physician to test (and if necessary, to treat) ASAP for possible C.difficile post-antibiotic infection.
Dr. Gurmukh Singh
49 years experience Pathology
Yes: C diff infection is a distinct possibility and you should consult your doctor about getting tested. You may consult this site for information on this ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 46-year-old female asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
Probably: These are not known to cross react. Hopefully the clindamycin is the proper antibiotic for the infection that you apparently have. You should ask th ... Read More
2
2 thanks
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Yes, but: This is rather a doctor's decision in view of clinical data at hand. True vancomycin allergy is rare, the drug can cause rash as a side effect or if i ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Michael Ein
48 years experience Infectious Disease
Gram positive infs.: Vancomycin is an antibiotic that is used to treat gram positive infections usually caused by staphylococcus and streptococcus species. It is most com ... Read More
9
9 thanks
A 46-year-old female asked:
Dr. David Drewitz
27 years experience Gastroenterology
Yes.: There is no contraindication to taking the probiotic florastor with vancomycin.
1
1 thank
A 39-year-old member asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Yes: in any form it needs a prescription
A 53-year-old female asked:
Dr. Adam Bodian
35 years experience Dermatology
It all depends: Most drug reactions are very benign and only cause a rash and itching. It goes away when you stop the medicine. However, sometimes, you may have a sev ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Usually not: It causes flushing and not feeling well. However, if someone allergic to any drug he/she could develop renal failure.
1
1 thank
A 45-year-old member asked:
Dr. Joel Gallant
36 years experience Infectious Disease
It's not: I didn't know it was. Vancomycin is an appropriate treatment for staph infections, especially those that are resistant to other antibiotics.
1
1 thank
A 27-year-old female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Maybe.: Some meds can affect mood in some people, but also, if you are getting vancomycin injections, you're pretty sick. Sickness is depressing all by itsel ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month